RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 1, Pages 165–179 (Mi smj2296)  

This article is cited in 1 scientific paper (total in 1 paper)

The Liouville property and boundary value problems for semilinear elliptic equations on noncompact Riemannian manifolds

E. A. Mazepa

Volgograd State University, Faculty of Mathematics and Informational Technologies, Volgograd

Abstract: We address the asymptotic behavior of solutions to semilinear equations on noncompact Riemannian manifolds. Under study is the relation between the solvability of some boundary and exterior boundary value problems as well as conditions for the fulfillment and stability of Liouville-type theorems for the solutions to semilinear equations on these manifolds.

Keywords: Liouville property, boundary value problems, elliptic equation, Riemannian manifold.

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:1, 134–145

Bibliographic databases:

UDC: 517.95
Received: 21.10.2010

Citation: E. A. Mazepa, “The Liouville property and boundary value problems for semilinear elliptic equations on noncompact Riemannian manifolds”, Sibirsk. Mat. Zh., 53:1 (2012), 165–179; Siberian Math. J., 53:1 (2012), 134–145

Citation in format AMSBIB
\Bibitem{Maz12}
\by E.~A.~Mazepa
\paper The Liouville property and boundary value problems for semilinear elliptic equations on noncompact Riemannian manifolds
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 1
\pages 165--179
\mathnet{http://mi.mathnet.ru/smj2296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962196}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 1
\pages 134--145
\crossref{https://doi.org/10.1134/S0037446612010119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303357700011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857517080}


Linking options:
  • http://mi.mathnet.ru/eng/smj2296
  • http://mi.mathnet.ru/eng/smj/v53/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Mazepa, “The positive solutions to quasilinear elliptic inequalities on model Riemannian manifolds”, Russian Math. (Iz. VUZ), 59:9 (2015), 18–25  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:215
    Full text:110
    References:30
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020